# SDR ASAA2017020519689

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 16,759 hours, 5,386 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407670
- Condition: Failed
- Location: Ee Bay
- Part time: 16,756 hours, 5,385 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. PERFORMED QRH WITH TRIP RESET,  PACK LIGHT REMAINED ON.  ACFT GROUNDED.  BITE OF RIGHT PACK/ZONE TEMP CONTROLLER (PZTC-2)  IAW FIM 21-62 TASK 801.  SHOWED NO FAULTS, BUT LEFT PACK/ZONE TEMP CONTROLLER (PZTC-1) SHOWED CONTROLLER FAULT - STANDBY PACK WHICH RESET WITH VERIFY TEST.  REMOVED, REPLACED, AND TESTED PZTC-1 IAW AMM 21-61-20-000-801 AND AMM 21-61-20-400-801.  OPS NORMAL.
